Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Increased menstruation after taking vyvanse. Are these related?

I am a 32 year old female and have taken Vyvanse for nearly six months. My menstrual flow has increased dramatically since taking the medication . As of recent, I have discontinued taking the daily dosage of 40 milligrams and did not begin my very consistent cycle as anticipated. Are there any known reasons that may be linked to the medication s impact on blood flow?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the drug you are taking is not related to your mentrual flow. so you have to get checked for gynaecological problems like fibroids. go for an ultrasonogram and the respective treatment.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor